Now Playing
K95.5 Tulsa
Last Song Played
Tulsa's New Country Leader
On Air
No Program
Now Playing
K95.5 Tulsa
Last Song Played
Tulsa's New Country Leader

Posted: October 16, 2015

Recall Alert: Mislabeled acetaminophen could lead to liver failure

Related

By Cox Media Group National Content Desk

Trending on Facebook

More popular and trending stories

Medline Industries has issued a nationwide recall of acetaminophen tablets that have been labeled with the incorrect strength.

The products included in the recall are bottles of acetaminophen tablets labeled 325mg, 100 pills per bottle.

>> Read more trending stories

According to Medline, the bottles of 325mg tablets were incorrectly labeled; they should have been labeled 500mg.

Affected bottles were distributed nationwide between June 12, 2015 and September 18, 2015.

The Medline Item Number on these bottles is OTC20101 with lot #45810. The expiration date on the bottles is May 2018.

According to The Food and Drug Administration, Medline Industries, Inc. notified its distributors, consumers and/or retailer customers by First Class Mail on September 25, 2015 and is arranging for return and credit of all recalled products.

Acetaminophen is a popular over-the-counter pain reliever that can be taken multiple times a day. if the product is taken at the maximum labeled dose, it may lead to liver toxicity or liver failure.

There are no comments yet. Be the first to post your thoughts. or Register.